# SDR N6WA20111103

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,168 hours, 4,111 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR CAUTION DOOR CAME ON JUST BEFORE LANDING.    REMOVED LEFT EMERGENCY EXIT DOOR, CLEANED AND LUBED PROXIMITY SENSOR, INSPECTED DOOR, NO PROBLEMS NOTED.  REINSTALLED DOOR IAW AMM 52-21-00. INDICATION CHECKED NORMAL.
